MAUDE Adverse Event Report: ETHICON INC. SILK BLK 18IN 6-0 S/A G-1 PRM; SUTURE, NONABSORBABLE, SILK

ETHICON INC. SILK BLK 18IN 6-0 S/A G-1 PRM; SUTURE, NONABSORBABLE, SILK
Catalog Number 786G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) date sent to the fda: 11/6/2025.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested; the following was obtained: did the reported issue contribute to any patient adverse consequences? were there any unexpected outcomes or complications resulting from the prolonged surgery time? how long, in minutes, did the surgery prolong? which tissue was being sutured when the event occurred? was additional dissection required in other organs/tissues other than the target tissue? was there any change in the patient¿s post operative care due to the prolonged procedure? could you kindly perform and document the follow-up attempt for the product return? furthermore, please ensure that the shipment tracking number is recorded in the notes or rmao sections.Please provide the source or name of person providing answers to follow-up questions: there were no consequences for the patient other than lengthening the operating time.We have delivered the package with 4 sutures from the concerned box; the broken threads have not been kept.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.2 sutures in the box broke during use.Suture box change.There were no consequences for the patient other than lengthening the operating time.We have delivered the package with 4 sutures from the concerned box, the broken threads have not been kept.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 12/10/2025.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: d4, h4, h6.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information was requested, the following was obtained: - it was reported that the product received under the label (b)(4) (free 2 at abbott) does not come from the establishment "ctre hospitalier national quinze-vingts".Could you please elaborate this statement? > no further information can be provided.

Brand Name
SILK BLK 18IN 6-0 S/A G-1 PRM
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key23486026
Report Number2210968-2025-12558
Device Sequence Number10526757
Product Code GAP
UDI-Device Identifier10705031011465
UDI-Public(01)10705031011465(17)290630(10)1021C9
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number786G
Device Lot Number1021C9
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown